# SDR SWAA2015052539963

- Difficulty date: May 24, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 38,464 hours, 22,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT LOWER LENS COVER MISSING.  INSTALLED COVER IAW SIP.
